# SDR SWAA2024082619440

- Difficulty date: July 29, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N8503A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38813
- Aircraft time: 26,180 hours, 12,947 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Sill Drain
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FED MOP SILL ATTACH ANGLE HAS CORROSION ON CORROSION ON MULTIPLE AREAS BS312 TO BS322+14; WL208; LBL60<[01] REMOVED AND REPLACED FED MOP SILL ATTACH ANGLE WL208; LBL60 I.A.W SRM 51-40-02-0G-0 AND DWG 141A8110.;[02] VERIFIED CORRECTIVE ACTION #1
